Couldn't find what you looking for?

TRY OUR SEARCH!

Ok so I just started on the pill about a month ago. I accidentally skipped the brown pills because I guess I forgot what my doctor said about them and thought they were kind of pointless (I know what they are now).Well, two weeks after starting I got this brown discharge and then eventually a more red discharge. This lasted about 8 days but never heavy enough to use anything more than a thick panty liner. It is now a week and a half later, and this is around the time I'm supposed to get my period. However, all i'm getting is a "barely there" brown discharge. On a side note, my boyfriend and I ran out of condoms and have been using the pull out method for the past two-three weeks. He never once came inside me. So, is this brown discharge and lack of actual period flow from skipping the brown pills on the birth control package, or should I see my doctor?

Loading...

hey...i've been taking loestrin 24fe... my doc said it should take 2 weeks to be affective and doing something is better than nothing brown/red/pink blood...i literally had small periods with loestrin...no more than 2 days and it was light. As far as the brown pills...sometimes i took them sometimes i didn't...they are only a small amount of iron so if you skip them it's not bad. it's really to help you keep track of what day you're on. I'm not a doc but from experience...if your periods don't become "normal" within 2-3 cycles or if you get strange sypmtoms, call your doc. otherwise...give it some time and it should become a new "normal." i hope it helps.
Reply

Loading...